MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0033255335
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: use first date of the month since exact date of event was not provided.
 
Event or Problem Description
It was reported that the stent moved on the balloon.A 4.00 x 28mm synergy xd drug-eluting stent was selected for use.However, during preparation, it was noted the stent looked mangled and was partially off the shaft when it was removed from the hoop.The stent was put aside, and a replacement stent was used to complete the procedure successfully.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 4.00 x 28mm stent delivery system (sds) was returned for analysis.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.Examination of the crimped stent via scope found evidence of stent damage with the struts pulled from the mid-section towards the bumper distal tip.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of distal tip damage.The undamaged crimped stent outer diameter was measured by snap gauge and the result was within max crimped stent profile measurement.B3: date of event: use first date of the month since exact date of event was not provided.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20358802
Report Number2124215-2024-61493
Device Sequence Number18164267
Product Code NIQ
UDI-Device Identifier08714729981152
UDI-Public08714729981152
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2026
Device Lot Number0033255335
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown